# SDR DL76G060407

- Difficulty date: May 18, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 64,619 hours, 14,944 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nr 8 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, SLAT ASYMMETRY LIGHT AND INDICATION WAS INTERMITTENT.  REPLACED NR 8 OB SLAT SENSOR.  REPLACED WIRE W480-001-18 AND PER MM.  CHECKS NORMAL.  SLATS CHECK NORMAL PER MM.
